# SDR UIEA2016022200102

- Difficulty date: February 22, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 1,355 hours, 236 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Blg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: J, A

## Discrepancy

LEFT BODY, GEAR WARNING INDICATION AFTER TAKEOFF.  ACFT ON GND.  AFTER LANDING FOUND NR 8 TIRE BLOWN.  BLOWN TIRE INSPECTION ACCOMPLISHED.  DUE TO TIRE BLOWN,  DAMAGE FOUND TO LT BODY GEAR HARNESS, WING TO BODY FAIRINGS DAMAGED.  FRAME ASSY AT LT WING TO BODY FAIRINGS DAMAGED.  INTERCOSTAL AT LT WING TO BODY FAIRINGS DAMAGED.  CLOSURE PANEL AT STA 1480 DAMAGED.  WING GEAR ALT DOOR EXT RELEASE CABLE PULLEY BROKEN.  ALL REPAIRS ACCOMPLISHED.  GEAR SWING ACCOMPLISHED PER AMM 32-33-00.
